# SDR IPXA09557045

- Difficulty date: August 2, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Aircraft time: 19,090 hours, 13,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT PUNCTURED AT BS 1556, RBL 19, WL 153.  REPAIRED AFT CARGO FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-05, SRM 51- 20-01, SRM 51-70-13.
